# SDR REXA2016012800157

- Difficulty date: January 28, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319 FRAME HAS CORROSION FROM 26L - 26R.  REPAIRED FS 319 FRAME IAW REO 670-53-21-799, REV DATED 2012 0130.  THIS IS A MAJOR REPAIR.
